Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Was a meth addict previously, lung collapsed, was in hospital. Later had seizures. Still have sensation. Reason?

Where do I start? Back in 2004 I was a severe Meth addict. I stated feeling these electricity type sensations in my chest , at the time I thought I was possessed, howeverabout a week later art work I collapsed because of these sensations an ambulance was called, I was rushed to the er woke up threedays later because my lung collapsed.never felt them again until 2009 and was diagnosed with seizures that simply disappeared 6 months later. I still feel the sensation during different times I just would like to know what could possibly be wrong? Numerous scans have shown nothing...
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Based on the description, these are suggestive of seizures.
In partial seizures, one can have abnormal sensations without loss of consciousness.
A prolonged EEG recording would be helpful in confirming the diagnosis. However, one should remember that EEG may come as normal too in cases of seizure disorder.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor